# SDR P5CA0300781

- Difficulty date: March 16, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 74,439 hours, 18,354 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OUTBOUND FLAPS FAILED TO EXTEND PRIOR TO TAXI.  FLAPS WERE CYCLED ELECTRICALLY & THEN WITH HYDRAULICS.  OPS CHECK WAS SATISFACTORY.  UNABLE TO DETERMINE THE CAUSE AT THE TIME.
